# SDR COMA0360550

- Difficulty date: December 10, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 11,205 hours, 10,880 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Intermittent
- Location: Flt Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLIGHT 5416 FLIGHT SPOILER FAULT MESSAGE.  RESET SPOILERS - COULD NOT DUPLICATE FAULT.
